# SDR SWIA202161116

- Difficulty date: August 5, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON GALLEY 1 OUTBOARD FWD FLOOR MOUNT (MARKED)     (C-CHECK RO 9/21/2021)    REPLACED GALLEY #1 OUTBD FWD FLOOR MOUNT. REF CRJ700 SRM 51-42-20-001-001-A01 & DWG SH690-32120 REV AL. COMPLIED WITH TASK CARD 51-900-1002-SKY.
